# SDR AALA20060517

- Difficulty date: August 4, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY PATH LIGHT AT SEAT 21B INOPERATIVE.  RELAMPED EMERGENCY PATH LIGHT AT SEAT 21B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
